MathSciNet Relay Station
MathSciNet bibliographic data
MR755236 (86h:14031) 14J29 (14J10)
Catanese, F. On the moduli spaces of surfaces of general type. J. Differential Geom. 19 (1984), no. 2, 483–515.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement